Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 11, 2011, 12:02 AM CDT for Stone County, Taney County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2011, 12:02 AM CDT (05:02 UTC)
- Expired
- Apr 11, 2011, 12:32 AM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:28 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
896
WUUS53 KSGF 110502
SVRSGF
MOC209-213-110545-
/O.NEW.KSGF.SV.W.0040.110411T0502Z-110411T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1245 AM CDT.
* AT 1158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES SOUTHWEST OF RIDGEDALE...OR 14 MILES
SOUTH OF BRANSON...MOVING NORTHEAST AT 55 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE BLUE EYE...BRANSON...EDGEWATER BEACH...
FORSYTH...HOLLISTER...INDIAN POINT...KIRBYVILLE...KISSEE MILLS...
LAMPE...MERRIAM WOODS...OZARK BEACH...POWERSITE...PROTEM...
RIDGEDALE...ROCKAWAY BEACH...TABLE ROCK AND WALNUT SHADE.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3655 9347 3682 9314 3681 9313 3651 9278
3648 9286 3649 9341
TIME...MOT...LOC 0503Z 236DEG 50KT 3649 9323
WIND...HAIL <50MPH 1.00IN
$$
SCHAUMANN2 follow-up statements
272
WWUS53 KSGF 110514
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT MON APR 11 2011
MOC209-110524-
/O.CAN.KSGF.SV.W.0040.000000T0000Z-110411T0545Z/
STONE MO-
1214 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STONE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS SHIFTED EAST INTO TANEY COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3662 9324 3681 9313 3651 9278 3648 9285
3649 9327
TIME...MOT...LOC 0514Z 236DEG 50KT 3657 9307
$$
MOC213-110545-
/O.CON.KSGF.SV.W.0040.000000T0000Z-110411T0545Z/
TANEY MO-
1214 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR TANEY COUNTY...
AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES SOUTHEAST OF KIRBYVILLE...OR 9
MILES SOUTH OF FORSYTH...MOVING NORTHEAST AT 55 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRANSON...EDGEWATER BEACH...FORSYTH...
HOLLISTER...KIRBYVILLE...KISSEE MILLS...MERRIAM WOODS...OZARK
BEACH...POWERSITE...PROTEM...RIDGEDALE AND ROCKAWAY BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
&&
LAT...LON 3662 9324 3681 9313 3651 9278 3648 9285
3649 9327
TIME...MOT...LOC 0514Z 236DEG 50KT 3657 9307
WIND...HAIL 60MPH 1.00IN
$$
SCHAUMANN865
WWUS53 KSGF 110532
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 AM CDT MON APR 11 2011
MOC213-110542-
/O.CAN.KSGF.SV.W.0040.000000T0000Z-110411T0545Z/
TANEY MO-
1232 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR TANEY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
RADAR INDICATES THAT SMALL HAIL WILL REMAIN POSSIBLE ACROSS EASTERN
TANEY COUNTY THROUGH 1245 AM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3662 9324 3681 9313 3651 9278 3648 9285
3649 9327
TIME...MOT...LOC 0532Z 236DEG 50KT 3671 9281
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:24 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Apr 10, 7:24 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SUN APR 10 2011
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
THE 00Z RAOB HAS BEEN PERFORMED AND ANALYZED UP THROUGH 400MB.
SHALLOW CONVECTION CONTINUES TO STEW ALONG A DRY LINE...WHICH AT
00Z...EXTENDED FROM VERSAILLES DOWN TOWARD NEOSHO MISSOURI.
UPDRAFTS STRUGGLED TO PUNCH THROUGH A MID LEVEL CAP...THAT WAS
MEASURED AT AROUND 650MB. HOWEVER...MID LEVEL HEIGHT FALLS
ASSOCIATED WITH AN APPROACHING DEEP TROUGH SHOULD CONTINUE TO WORK
ON THIS CAP...HELPING TO FACILITATE DEEP CONVECTION AS WE PROGRESS
THROUGH THE EVENING.
THE ENVIRONMENT AHEAD OF THE DRY LINE...BASED OFF OF THE 00Z
RAOB...WAS BECOMING SLIGHTLY MORE UNSTABLE...BUT STILL CAPPED. WHEN
LIFTING A MIXED LAYER PARCEL...INHIBITION WAS MEASURED AT 118
J/KG...WHICH LOWERED FROM 223 J/KG MEASURED FROM THE 21Z SOUNDING.
BECAUSE OF THIS MID LEVEL CAP...WARM SECTOR CONVECTION IS BECOMING
LESS LIKELY...AS THE DRY LINE WILL CONTINUE TO BE THE PRIMARY
FOCUS FOR CONVECTION.
WE ALSO FEEL AS THOUGH THE TORNADO RISK DECREASING. POOR LAPSE
RATES WITHIN THE LOWEST 3 KM WILL BE A MITIGATION FACTOR IN A STORMS
ABILITY TO PRODUCE TORNADOES. THIS LACK OF LOW LEVEL CAPE IN
CONJUNCTION WITH VEERING SOUTHWEST WINDS AT THE SURFACE...ALSO
DECREASES THE RISK FOR TORNADOES. HOWEVER...INCREASING NORMALIZED
CAPE WITHIN THE -10 TO -30 LAYER WILL FAVOR A DECENT RISK FOR LARGE
HAIL. AND FINALLY...THE INVERTED V STRUCTURE FROM THE SURFACE TO
850MB...WILL PROMOTE A RISK FOR THUNDERSTORM WIND GUSTS UP TO 60
MPH.
THROUGH 03Z...AS UPPER MID LEVEL HEIGHT FALLS INCREASE BETWEEN 01
AND 03Z...UPDRAFTS ARE EXPECTED TO PUNCH THROUGH THE MID LEVEL
CAP...AND FORM A LINE OR BROKEN LINE OF CONVECTION ALONG THE DRY
LINE. 0-6 KM SHEAR VECTOR ORIENTATION WITH RESPECT TO THE DRY LINE
SUPPORTS THIS IDEA OF A SQUALL LINE. MINI-BOWS WITHIN THE LINE ARE A
POSSIBILITY DUE TO THE DOWNBURST POTENTIAL ASSOCIATED WITH THE
INVERTED V STRUCTURE OF THE LOWER TROP.
CRAMER
&&
.DISCUSSION...
/ISSUED 300 PM CDT SUN APR 10 2011/
THUNDERSTORMS WILL SWEEP ACROSS THE AREA TONIGHT AS A COLD FRONT
OVERTAKES THE DRY LINE AND MOVES EAST ACROSS THE REGION. THE UPPER
TROUGH WILL TRANSLATE EASTWARD ACROSS THE CENTRAL U.S. MONDAY
WHILE SURFACE HIGH PRESSURE BUILDS EAST FROM THE PLAINS. TEMPERATURES
WILL BE CONSIDERABLY COOLER WHILE GUSTY NORTHWEST WINDS WILL
PERSIST THROUGH THE DAY.
WINDS WILL SUBSIDE MONDAY NIGHT AS SURFACE PRESSURE SETTLES INTO
THE REGION. LOWS MONDAY NIGHT WILL FALL INTO THE UPPER 30 WITH MID
30S POSSIBLE IN THE COLDER VALLEYS. WHILE WIDESPREAD FROST IS NOT
EXPECTED...BUT PATCHY FROST CANNOT BE RULED OUT.
WARMER TEMPERATURES WILL RETURN TUESDAY INTO WEDNESDAY AS UPPER
LEVEL RIDGING BUILDS INTO THE AREA IN THE WAKE OF THE EXITING
TROUGH. SOUTHERLY WINDS WILL RETURN WEDNESDAY AS THE NEXT SYSTEM
BEGINS TO SHAPE OUT WEST.
WHILE MEDIUM RANGE MODELS DIFFER IN THE DETAILS THEY DO BRING A
POTENT LOOKING SHORTWAVE AND ASSOCIATED FRONT ACROSS THE REGION
LATER THURSDAY. THIS BRING ANOTHER CHANCE OF SHOWERS AND
THUNDERSTORMS AND PERHAPS SOME SEVERE WEATHER.
COOLER WEATHER WILL FOLLOW THE PASSAGE OF THIS SYSTEM FOR FRIDAY
AND SATURDAY.
FOSTER
&&
.AVIATION...
FOR THE 00Z TAFS...DRYLINE CURRENTLY EXTENDS FROM ABOUT KRAW TO
KJLN TO JUST EAST OF KTUL. COLD FRONT...MEANWHILE...EXTENDS FROM
KOJC TO JUST SOUTH OF KICT. CONVECTION JUST BEGINNING TO FIRE
ALONG THE DRY LINE AT THIS TIME.
WITH THE DRY LINE NEARLY THROUGH KJLN...CONVECTIVE THREAT WILL
DECREASE THERE OVER THE NEXT COUPLE OF HOURS. FURTHER EAST...EXPECT
SCATTERED CONVECTION TO DEVELOP IN THE VICINITY OF THE KSGF AND
KBBG AERODROMES AS THE DRY LINE PUSHES THROUGH. INITIALLY...CONVECTION
SHOULD BE RATHER NARROW AS A FAIRLY GOOD CAP IS STILL IN PLACE.
HOWEVER...AS THE UPPER LEVEL WAVE APPROACHES COULD SEE
PRECIPITATION LINGERING OVERNIGHT IN THE BRANSON AREA.
ONCE THE COLD FRONT PUSHES THROUGH...EXPECT RATHER GUSTY WINDS ON
MONDAY WITH SCATTERED CLOUDS.
GAEDE
&&
.FIRE WEATHER...
ELEVATED TO AREAS OF SIGNIFICANT FIRE WEATHER DANGER MAY DEVELOP
ACROSS SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI THROUGH LATE
AFTERNOON AS A DRY LINE MOVES ACROSS THE AREA. HUMIDITY VALUES
MAY FALL INTO THE 20 TO 30 PERCENT WITH 20 FT WINDS APPROACHING
BUT CRITICAL THRESHOLDS. WILL BE CLOSELY MONITORING FOR A POSSIBLE
SHORT FUSE RED FLAG WARNING WEST OF HIGHWAY 71.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>057-066>070-
077>081-088>095-101>104.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ066-077.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Apr 10, 8:33 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 833 PM CDT SUN APR 10 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 833 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... SIGNIFICANT LIGHTNING RISK. ELEVATED HAIL AND THUNDERSTORM WIND RISK. ELEVATED FIRE WEATHER RISK. LIMITED TORNADO RISK. DISCUSSION... AN ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE MID EVENING FOR AREAS ALONG AND WEST OF A BAXTER SPRINGS KANSAS TO NEVADA MISSOURI LINE. RELATIVE HUMIDITY VALUES WILL BE SLOWLY INCREASING THIS EVENING WHILE SOUTHWEST WINDS DECREASE AND SHIFT TO THE NORTHWEST OVERNIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS MUCH OF THE MISSOURI OZARKS FOR THE REST OF TONIGHT...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM JOPLIN TO STOCKTON TO WARSAW MISSOURI. A STRONG CAP THAT HAS BEEN IN PLACE FOR MUCH OF THE DAY IS FINALLY BREAKING DOWN AS A DRY LINE MOVES INTO THE AREA. THUNDERSTORMS HAVE BEGUN TO DEVELOP IN A SCATTERED FASHION ALONG THIS DRYLINE...AND WILL CONTINUE TO INCREASE IN NUMBER AND INTENSITY THIS EVENING. THESE STORMS WILL EVENTUALLY MERGE INTO LINE SEGMENTS LATE THIS EVENING INTO THE OVERNIGHT HOURS. A COLD FRONT WILL MOVE INTO THE AREA OVERNIGHT AND THIS WILL ALLOW THE LINE OF STORMS TO MOVE FROM WEST TO EAST WITH TIME...CLEARING THE EASTERN OZARKS BY DAYBREAK MONDAY. THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF HALF DOLLARS AND DAMAGING WIND GUSTS TO 60 MPH. DUE TO STRONG LOW LEVEL WIND SHEAR A TORNADO CANNOT BE RULED OUT...HOWEVER THE OVERALL RISK FOR TORNADOES IS LIMITED AT THIS TIME. ANY THUNDERSTORMS THAT CAN TRAIN OVER THE SAME AREAS REPEATEDLY WILL RESULT IN A LOCALIZED FLASH FLOODING RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW HUMIDITY AND MODERATELY GUSTY WINDS MAY PRODUCE AN ELEVATED FIRE DANGER MONDAY IN SOME AREAS. ANOTHER STORM SYSTEM WILL AFFECT THE REGION DURING THE MIDDLE TO END OF NEXT WEEK AND WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS TO THE AREA...INCLUDING A LIMITED THREAT FOR STRONG TO SEVERE STORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ALONG AND WEST OF THE INTERSTATE 44 CORRIDOR THROUGH THE LATE EVENING HOURS. WITH SPOTTER ACTIVATION LIKELY NEEDED SOUTHEAST OF THE INTERSTATE 44 CORRIDOR INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 10, 11:09 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 3 N FORDLAND 37.20N 92.94W
04/10/2011 E2.75 INCH WEBSTER MO AMATEUR RADIO
BASEBALL SIZED HAIL JUST NORTH OF KOLR BROADCAST TOWER.
&&
KURTZLocal storm report, Apr 10, 11:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM TSTM WND DMG 5 N FORDLAND 37.23N 92.94W
04/10/2011 WEBSTER MO AMATEUR RADIO
30 INCH DIAMETER LIMB DOWN
&&
GAGANLocal storm report, Apr 10, 11:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND DMG 6 NW DIGGINS 37.24N 92.91W
04/10/2011 WEBSTER MO AMATEUR RADIO
ROAD SIGNS DOWN...SMALL TREES DOWN AT THE JUNCTION OF
BELLFORD ROAD AND MISSOURI HIGHWAY FF.
&&
KURTZLocal storm report, Apr 10, 11:50 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND DMG 5 NNW DEVIL'S ELBOW 37.91N 92.09W
04/10/2011 PULASKI MO LAW ENFORCEMENT
REPORT OF MULTIPLE TREES DOWN ALONG HIGHWAY PP NEAR
JUNCTION WITH HIGHWAY 28.
&&
KURTZLocal storm report, Apr 10, 11:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND DMG 4 NNW FORDLAND 37.21N 92.98W
04/10/2011 WEBSTER MO AMATEUR RADIO
ONE LARGE TREE ACROSS PANTHER CREEK ROAD.
&&
KURTZLocal storm report, Apr 11, 12:02 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TSTM WND DMG 4 NW FORDLAND 37.20N 92.98W
04/10/2011 WEBSTER MO AMATEUR RADIO
REPORT OF TWO TREES ACROSS PANTHER CREEK ROAD 2.25 MILES
SOUTH OF PLEASANT GROVE ROAD.
&&
KURTZThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:23 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 52 min |
| Apr 10, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 48 min |
| Apr 10, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 44 min |
| Apr 10, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 32 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 39 min |
| Apr 10, 10:44 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 46 min |
| Apr 10, 10:52 PM CDT | Tornado Warning | SGF | Greene, Webster, Wright | 53 min |
| Apr 10, 11:05 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 39 min |
| Apr 10, 11:11 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 34 min |
| Apr 10, 11:33 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 12 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 41 min |
| Apr 11, 1:34 AM CDT | Special Weather Statement | SGF | Howell, Shannon | 41 min |
| Apr 11, 1:50 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.